# SDR DJFA2005087

- Difficulty date: April 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N795TA
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 4,351 hours, 3,528 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Split
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT WHILE AT CRUISE FLIGHT 380, WITH ENGINE SYNCRONIZATION ON, BOTH ENGINES ROLLED BACK FROM N1 AT 98.0 TO 90.9, OAT WAS -63 DEGREES.  THE ENGINE SYNCHRONIZATION WAS TURNED OFF AND ENGINE IGNITERS WERE TURNED ON.  THE CREW WAS THEN ABLE TO INCREASE POWER.  A LARGE THROTTLE LEVER SPLIT WAS OBSERVED AND THE LEFT ENGINE GAUGES WERE FLUCTUATING.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
